Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tick_

Does Retin-A purge defects, even after Accutane?

I completed Accutane 4 months ago. I was completely clear.

I used Retin-A on and off for the time i was clear. When my acne reoccurred, i applied it sparingly each night, for two months, and it helped. Im now breaking out again with mild acne, mainly on my neck. About 3-4 small pustules located facially, occur each week.

I have been on Doxy for the past 2 days, and it has helped extremely well.

I now apply BP in the morning, and Retin-A at night.

My misapprehension about Retin-A is how and when it purges your flaws. Are the defects occurring now after 3 months of use, because it has something to ascend to the surface? Will it clear any remaining acne that Accutane didn't, any time soon?

Im kind of lost at the moment, this is all happening so quickly, and i need answers in order to resolve the problem.

Thank you. :think:

Edited by tick_

Share this post


Link to post
Share on other sites

Retin-a speeds up the skin cell turnover rate so in a way it acts like an exfoliant even though it's really not. If you start using it regularly now when you're just starting to break out again after Accutane, hopefully you won't go through such a big "purge". Best scenario, you won't go through one at all. Keep in mind though that Retin-a works slowly so you're not going to see full benefits for many months. It's a great topical to have in your arsenal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×